Each 5 mL contains: Paracetamol BP 125 mg or 250 mg.
Excipients/Inactive Ingredients: Color: Sunset Yellow FCF.
It is used mild to moderate pain including headache, migraine, never pain, toothache, sore throat, period pains and general aches and pains.
It is also used to relieve the symptoms of cold and flu.
It is also used to help reduce a fever (high temperature).
Use exactly as directed on the label, or as prescribed by the doctor. Do not use in larger or smaller amounts or for longer than recommended.
Click on icon to see table/diagram/image
Children aged 12-16 years: Two - three 5ml spoonfuls (large end) up to 4 times a day.
Adults and children over 16 years: Two - four 5ml spoonfuls (large end) up to 4 times a day.
Mode of Administration:
For oral administration only.
It is important to shake the bottle for at least 10 seconds before use.
Hypersensitivity to paracetamol and/or other constituents.
Patients with severe hepatic dysfunction.
Consult a doctor or pharmacist before taking Paracetamol if the patient has Kidney problem, Liver problem.
The patient may be more at risk of the side effects of paracetamol.
Side effects are rare but if any occur stop using the medicine and contact the doctor if the patient has persistent or troublesome symptoms.
Some people may get allergic type reactions, such as skin rash and very rarely there have been reports of blood disorders. Stop using the medicine if any unusual health problem occur.
The hepatotoxicity of Paracetamol, particularly after over dosage, may be increased by drugs which induce liver microsomal enzymes such as barbiturates, tricyclic antidepressants and alcohol.
Chronic alcohol intake can increase the hepatotoxicity of paracetamol overdose and may have contributed to the acute pancreatitis reported in one patient who had taken an overdose of paracetamol. Acute alcohol intake may diminish an individual's ability to metabolise large doses of paracetamol, the plasma half-life of which can be prolonged.
The speed of absorption of paracetamol may be increased by metoclopramide or domperidone and absorption reduced by colestyramine.
The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular use of paracetamol with increased risk of bleeding, occasional doses have no significant effect.
Antivirals: Regular use of Paracetamol possible reduces metabolism of Zidovudine (increased risk of neutropenia).
The use of drugs that induce hepatic microsomal enzymes such as anticonvulsants and oral contraceptives may increase the extent of metabolism of paracetamol resulting in reduced plasma concentrations of the drug and a faster elimination rate.
Instruction: Shake well before use.
Store at temperature not exceeding 30°C. Keep in a dry place. Protect from light.
Shelf Life: 36 Months.
N02BE01 - paracetamol ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Hyfer 125 oral susp 125 mg/5mL
60 mL x 1's
Hyfer 250 oral susp 250 mg/5 mL
60 mL x 1's